# SDR SIMA200931402

- Difficulty date: November 7, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 18,380 hours, 13,666 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67035119006
- Condition: Gouged
- Location: Fuselage
- Part time: 18,380 hours, 13,666 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND A GOUGE ON STRINGER 9R BETWEEN FRAME 1144 AND 1162.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  ACCOMPLISHED REPAIR TO GOUGE AT STRINGER 9R BETWEEN FRAME 1144 AND FRAME 1162 IAW EO CR-53MR-194.  THE AIRCRAFT WAS RETURNED TO SERVICE.
